Higher-dimensional packing with order constraints

Teich J, Fekete SP, Köhler E (2006)

Publication Type: Journal article

Publication year: 2006


Publisher: Society for Industrial and Applied Mathematics

Pages Range: 1056-1078

Authors with CRIS profile

Related research project(s)

Involved external institutions

How to cite


Teich, J., Fekete, S.P., & Köhler, E. (2006). Higher-dimensional packing with order constraints. SIAM Journal on Discrete Mathematics, 1056-1078.


Teich, Jürgen, Sandor P. Fekete, and Ekkehard Köhler. "Higher-dimensional packing with order constraints." SIAM Journal on Discrete Mathematics (2006): 1056-1078.

BibTeX: Download